Interval criteria for oscillation of second order half-linear differential equations with damping

Authors

  • Zhiting Xu
  • Shiguo Peng

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.135

Abstract

Interval oscillation criteria are established for second order half-linear differential equations with damping that are different from most known ones in the sense that they are based only on a sequence of subintervals of $ [t_0, \infty)$, rather than on the whole half-line. The results extend the integral averaging technique and include earlier results.

Author Biographies

Zhiting Xu

Department of Mathematics, South China Normal University, Guangzhou 510631, P. R. China.

Shiguo Peng

Department of Applied Mathematics, Guangdong University of Technology, Guangzhou 510090, P. R. China.

Downloads

Published

2005-03-31

How to Cite

Xu, Z., & Peng, S. (2005). Interval criteria for oscillation of second order half-linear differential equations with damping. Tamkang Journal of Mathematics, 36(1), 49-56. https://doi.org/10.5556/j.tkjm.36.2005.135

Issue

Section

Papers